# SDR 96ZZZM557

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 736
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER FORWARD AIR COND BAY INT'R BS 736F STRINGER 26R CENTER BOTTOM STRINGER TO TIE CLIP CORROSION LEVEL 1.  REMOVED FASTENERS BS 725F TO 740 STR 26R AS PER SRM 51-30-2.  CUT OUT 9 INCHES OF STRINGER 26R BS 729F TO 738F.  REMOVED TIE CLIP FOR CORROSION.  CLEANED AREA, NO CORROSION.  REINSTALLED NEW SECTION OF STRINGER 9 INCHES AND STRINGER SPLICE 12 INCHES LONG AS PER SRM 53-10-3 FIG 1.
